应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2018, Vol. 34 Issue (2): 254-273    DOI: 10.1007/s10255-018-0755-9
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
A Feasible Point Method with Bundle Modification for Nonsmooth Convex Constrained Optimization
Jin-bao JIAN1,2, Chun-ming TANG1, Lu SHI3
1 College of Mathematics and Information Science, Guangxi University, Nanning 530004, China;
2 College of Science, Guangxi University of Nationalities, Nanning 530007, China;
3 Xingjian College of Science and Liberal Arts, Guangxi University, Nanning 530005, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9